# SDR ASOA03269

- Difficulty date: June 11, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE FLOOR SUPPORT INTERCOSTAL AT THE ATTACH FLANGE, FS 484 AT RBL AND LBL 36, AND THE ANGLE AT LBL 27, WL 73 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FLOOR SUPPORT INTERCOSTALS AT THE ATTCH FLANGE, FS 484 AT RBL AND LBL 36, AND THE ANGLE AT LBL 27, WL 73 IAW ASA EO 600-53-0098.  (M)
